# SDR REXA2013082901652

- Difficulty date: August 29, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CORNER COVER DENTED WITH ONE DAMAGED FASTENER.  R & R PAX DOOR AFT CORNER COVER IAW SRM 51-42-13.
